Skip navigation

Please use this identifier to cite or link to this item:
Title: Some generalization of the quadratic and Wilson's functional equation
Authors: Łukasik, Radosław
Keywords: Quadratic functional equation; Wilson’s functional equation
Issue Date: 2014
Citation: Aequationes Mathematicae, Vol. 87, no. 1/2 (2014), s. 105-123
Abstract: We find the solutions f, g, h: G → X, ϕ: G → K of each of the functional equation λ∈K f(x + λy) = |K|ϕ(y)g(x) + |K|h(y), x,y∈ G, where (G, +) is an abelian group, K is a finite, abelian subgroup of the automorphism group of G, X is a linear space over the field K ∈ {R,C}.
DOI: 10.1007/s00010-013-0185-y
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Lukasik_Some_generalization_of_the_quadratic.pdf369,77 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons